Rate of convergence for the discrete-time approximation of reflected BSDEs arising in switching problems

Abstract : In this paper, we prove new convergence results improving the ones by Chassagneux, Elie and Kharroubi [Ann. Appl. Probab. 22 (2012) 971–1007] for the discrete-time approximation of multidimensional obliquely reflected BSDEs. These BSDEs, arising in the study of switching problems, were considered by Hu and Tang [Probab. Theory Related Fields 147 (2010) 89–121] and generalized by Hamadène and Zhang [Stochastic Process. Appl. 120 (2010) 403–426] and Chassagneux, Elie and Kharroubi [Electron. Commun. Probab. 16 (2011) 120–128]. Our main result is a rate of convergence obtained in the Lipschitz setting and under the same structural conditions on the generator as the one required for the existence and uniqueness of a solution to the obliquely reflected BSDE.
Document type :
Preprints, Working Papers, ...
Liste complète des métadonnées

Cited literature [21 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01264959
Contributor : Adrien Richou <>
Submitted on : Friday, January 29, 2016 - 10:09:22 PM
Last modification on : Friday, January 4, 2019 - 5:33:34 PM
Document(s) archivé(s) le : Friday, November 11, 2016 - 9:28:59 PM

Files

switchme.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01264959, version 1

Collections

Citation

Jean-François Chassagneux, Adrien Richou. Rate of convergence for the discrete-time approximation of reflected BSDEs arising in switching problems. 2016. ⟨hal-01264959⟩

Share

Metrics

Record views

112

Files downloads

77